question-icon

What causes lack of appetite after taking keflex?

default
Posted on Fri, 4 Aug 2017
Question: My doctor prescribed Keflex
I am not thirsty, have no appetite and feel pressure to urinate but only a few drops of urine. What
Should I do?
doctor
Answered by Dr. Muhammad Sareer Khalil (1 hour later)
Brief Answer:
Adverse effects or indication

Detailed Answer:
Hello and welcome

I appreciate your concern

Kindly elaborate whether you are experiencing these adverse effects after the use of keflex or keflex was prescribed for these symptoms ?

Let me know to answer accordingly

Wishing you best of health

Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Muhammad Sareer Khalil (13 minutes later)
The symptoms began today. The Keflex was prescribed Tuesday because I had some clear drainage from one of my staples inserted three weeks earlier when I had a total knee replacement. The surgeon thought perhaps fat necrosis caused by irritation from a staple. I felt ok this morning. After a one pm Keflex dose, I had noted
Urinary urgency but very little urine. No appetite. Not thirsty. Felt very tired
And only took three bites of dinner and went to lay down.
doctor
Answered by Dr. Muhammad Sareer Khalil (4 hours later)
Brief Answer:
Explained

Detailed Answer:
Hello again

Keflex is a safe antibiotic. This isn't an allergic reaction so should be continued.

Try taking adequate water with it. Increase fluid intake generally.
Add a pro kinetic like domeperidone
Take the tablet half an hour after a meal/ avoid taking it on an empty stomach.

If the symptoms persist despite these measures then Urinalysis and FBC should be done.

Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2919 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes lack of appetite after taking keflex?

Brief Answer: Adverse effects or indication Detailed Answer: Hello and welcome I appreciate your concern Kindly elaborate whether you are experiencing these adverse effects after the use of keflex or keflex was prescribed for these symptoms ? Let me know to answer accordingly Wishing you best of health Thanks